# SDR USAASB02068

- Difficulty date: March 30, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - DURING WEEKLY CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHT BATTERIES LOW.  MAINTENANCE FOUND THE AFT RIGHT BATTERY CHARGER INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER ALONG WITH SEVEN BATTERY PACKS THAT WERE LOW. OPERATIONAL CHECK GOOD.  (M)
